# SDR AWXA0002016

- Difficulty date: July 16, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Part number: 6516300512
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: HFEC Indicates 1.3" crack, BS 178 Bulkhead web, FWD side along strap, WL 226.3 RBL 6.8C: Repaired BS 178 bulkhead web at WL 226.3 RBL 6.8 & 4.9 IAW B737 SRM 53-1011 Pgs 1-7
